# SDR UIEA2025022700177

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO COMPARTMENT FROM BSTA 727H TO BSTA 727I AND BSTA 727F TO BSTA 727G STRINGER 26R WITH CORROSION.  PERFORMED PERMANENT REPAIR ON STRINGER SECTION (STR 26R) FROM BS 727E+2.5 INCH TO BS727G+20.5 INCH DUE TO CORROSION OUT LIMITS IAW B737 BCF SRM 53-0003-2R-1 REPAIR 1 FIG 206 REV 22 DATED NOV/10/2024. EVALUATED REWORKED AREA ON STRINGER (STR26R) BETWEEN BS 727H AND BS 727I+13 INCH AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-800 BCF SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 PARAG 4(A)(2)(B) DETAIL B TABLE 101 REV 22 DATED NOV/10/2024. NO FURTHER DEFECTS NOTED.
